Aa
MedHelp.org will cease operations on May 31, 2024. It has been our pleasure to join you on your health journey for the past 30 years. For more info, click here.
Aa
A
A
A
Close
Avatar universal

I think I'm coming off my pills too fast, too strong of wd symptoms

I on 8 pills of tramadol per day, but I was a very big user.  This is the third day on 8 per day, but I don't think it's going to stay at 8.  I have been known to take 20 on a regular day, and up to 50.  I didn't count.  I was paying for my pills online and getting scripts.  Anyway, I wanted to reach my comfort zone and did 15 pills per day a couple days, then 10 one day, then day 3 on 8 and the wd symptoms are coming faster and faster.  Its the overpowering dizziness, out of kilter, like I'm going to pass out at any moment feeling.  I have to lay down and its unexplainable.  My boyfriend who is dolling them out to me agrees too.  I'm going to see how the rest of the day goes.  It's 2:48 and I've taken my 8 already.  I'm not taking more than 2 more IF i HAVE TO.  Suggestions Please, Trammy

I am in pain but I'm dealing with that, I won't take them for that.  I've accepted the fact that I'll have to live in pain.  But there are also many benefits with this way.  My energy level is more stable, and its enough to fulfill some of my dreams.  I don't crave cigerettes if I'm not smoking.  I don't crave sweets either from crashing either.  so I will be a healthier person.  I'm excited to be clean.  I'm feeling the benefits even at this point.  Take Care Everyone whose on this forum.
3 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Wow, sorry in caps.  everything is like a blur.  It's 9pm and I'm so spaced out so I had to take two more.  Like I think I'm going too fast.  But I'm happy I can feel the detox because I know I getting somewhere.  Michelle, yes I was on coke too, and snorted a little herion.  I ended up on crack, so bad, but clean two years off that.  Will never do that again.  I haven't even taken any other pain meds regularly in two years either, or gotten addicted to anything.  I get clonopin for anziety, i've taken some suboxones, and have a few spare when I get lower on my daily intake, but stayed away from anything like perc and vics.  I didn't want to be addicted to anything, and now this happened.  But, I'm determined to quit.  I'm glad my boyfriend holds them because when I get upset I go for the pills.  I have to quit, I was spending too much money.  I'd buy them online, 180 at a time.  It got to twice a month, and I'd get 240 from my dr. and my boyfriend got 60 per month.  But I can't afford that, that was like a 260 dollar habit plus smoking.  Now I'm quitting smoking too.  This has to go forward.  I'm feeling really good about this decision.  
Wow, tramahater, you've really got guts.  How long did it take the wd to go away and how much were you taking and for how long?  I've been onthese for about a year and a half, but started abusing around June 09.  It's time to get honest and quit.  
I also have RLS medication called requip, muscle relaxers (cause I have fibromyalgia) and clonipin for anxiety, so I've got pretty much all the meds I need to get through this and the suboxones too. Thank you all, Its a warm feeling to come here and get all this support.  I'm getting to know some of you.  
Hugs and God Bless, Trammy
Helpful - 0
Avatar universal
You may be going too fast.  Some people recommend reducing by 1 pill per week.  That isn't much, so you might not notice withdrawal.  I have never tapered, but lots of people have.  I didn't have the self control.  Way to go on giving the pills to someone else!!!

Good job!  Try it a little slower!  Talk to a doctor about other meds that you could add to the detox and tapering plan???  Might make it much easier.  Just tell him the truth and see what he says??
Helpful - 0
699217 tn?1323438700
wow, 50 a day seems like a whole lot.  I only took tramadol way back when it first came out, and only for a short time.  I don't recall having wd's from it, it was after a surgery.  But I assume it's similar, fact is, Ive heard its worse because it has an antidepressant in it?  You said you didn't know if you would stay at 8, what did you mean?  That you want to take less, or more??  Im rooting for you Trammy.
I also was on hard drugs (coke), never did heroin in that form, but it was hard for me to keep off that too, not bad wd's at all, but the cravings were horrible.  Anyway, we are here for you, just keep posting!  Great luck to you in whatever you choose to do :)
Helpful - 0

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Herpes sores blister, then burst, scab and heal.